Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: D | F | G | K | L
Number of items: 7.

D

Damien, Paul, Walker, Stephen G. (2001) Sampling Truncated Normal, Beta and Gamma Densities. Journal of Computational and Graphical Statistics, 10 (2). pp. 206-215. ISSN 1061-8600. (doi:10.1198/10618600152627906) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

F

Fontanella, Lara, Ippoliti, Luigi, Kume, Alfred (2018) The Offset Normal Shape Distribution for Dynamic Shape Analysis. Journal of Computational and Graphical Statistics, 28 (2). pp. 374-385. ISSN 1061-8600. E-ISSN 1537-2715. (doi:10.1080/10618600.2018.1530118)
[img]
Preview

G

Guglielmi, Alessandra, Holmes, Chris C., Walker, Stephen G. (2002) Perfect simulation involving functionals of a Dirichlet process. Journal of Computational and Graphical Statistics, 11 (2). pp. 306-310. ISSN 1061-8600. (doi:10.1198/106186002760180527) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Griffin, Jim E., Walker, Stephen G. (2011) Posterior Simulation of Normalized Random Measure Mixtures. Journal of Computational and Graphical Statistics, 20 (1). pp. 241-259. ISSN 1061-8600. (doi:10.1198/jcgs.2010.08176) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

K

Kume, Alfred (2010) Maximum Likelihood Estimation for the Offset-Normal Shape Distributions Using EM. Journal of Computational and Graphical Statistics, 19 (3). pp. 702-723. ISSN 1061-8600. (doi:10.1198/jcgs.2010.09190)
[img]
Preview

L

Lamnisos, Demetris, Griffin, Jim E., Steel, Mark F.J. (2013) Adaptive Monte Carlo for Bayesian Variable Selection in Regression Models. Journal of Computational and Graphical Statistics, 22 (3). pp. 729-748. ISSN 1061-8600. (doi:10.1080/10618600.2012.694756) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lamnisos, Demetris, Griffin, Jim E., Steel, Mark F.J. (2009) Transdimensional Sampling Algorithms for Bayesian Variable Selection in Classification Problems With Many More Variables Than Observations. Journal of Computational and Graphical Statistics, 18 (3). pp. 592-612. ISSN 1061-8600. (doi:10.1198/jcgs.2009.08027) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Mon Dec 9 23:37:32 2019 GMT.